American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16A78) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Arif Kaya and M. Satyanarayana. Semirings satisfying properties of distributive type . Proc. Amer. Math. Soc. 82 (1981) 341-346. MR 612715.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Louis Dale. Ideal types in a polynomial halfring . Proc. Amer. Math. Soc. 75 (1979) 189-195. MR 532133.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Louis Dale. The $k$-closure of monic and monic free ideals in a polynomial semiring . Proc. Amer. Math. Soc. 64 (1977) 219-226. MR 0444717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Margarita Ramalho. A characterization of $\mu $-semirings . Proc. Amer. Math. Soc. 60 (1976) 49-52. MR 0419538.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Louis Dale. Monic and monic free ideals in a polynomial semiring . Proc. Amer. Math. Soc. 56 (1976) 45-50. MR 0404354.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Hyo Chul Myung. A characterization of the Jacobson radical in ternary algebras . Proc. Amer. Math. Soc. 38 (1973) 228-234. MR 0335582.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] H. E. Stone. Ideals in halfrings . Proc. Amer. Math. Soc. 33 (1972) 8-14. MR 0291228.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1